# SDR CA010621003

- Difficulty date: May 24, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 12,529 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 7565T
- Condition: Failed
- Location: Engine
- Part time: 6 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WS REMOVE TO CHECK FOR INSTALLATION OF NUT AND SPLINE DRIVE. COTTER PINE WAS BROKEN AND NUT WAS BACKED OFF ON SPLINE. BOTH THE NUT AND COTTER PIN WS FOUND INSIDE THE ENGINE SPLINE GEAR. ALTERNATOR WAS SENT TO MANUFACTURER FOR OBSERVATIONS.
